# SDR REXA2016032200463

- Difficulty date: March 22, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STATION 280, BULKHEAD AFT SISW STRINGER 3L, CLIP IS CRACKED. R & R CLIPS WITH NEW CLIPS IAW 51-42-06.
